DOI QR코드

DOI QR Code

ON THE STRUCTURE OF THE GRADE THREE PERFECT IDEALS OF TYPE THREE

Choi, Eun-Jeong;Kang, Oh-Jin;Ko, Hyoung-June

  • Published : 2008.10.31

Abstract

Buchsbaum and Eisenbud showed that every Gorenstein ideal of grade 3 is generated by the submaximal order pfaffians of an alternating matrix. In this paper, we describe a method for constructing a class of type 3, grade 3, perfect ideals which are not Gorenstein. We also prove that they are algebraically linked to an even type grade 3 almost complete intersection.

Keywords

perfect ideal of grade 3;skew-symmetrizable matrix;minimal free resolution

References

  1. H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28 https://doi.org/10.1007/BF01112819
  2. A. Brown, A structure theorem for a class of grade three perfect ideals, J. Algebra 105 (1987), 308-327 https://doi.org/10.1016/0021-8693(87)90196-7
  3. D. A. Buchsbaum and D. Eisenbud, Algebra structures for finite free resolutions and some structure theorems for ideals of codimension 3, Amer. J. Math. 99 (1977), no. 3, 447-485 https://doi.org/10.2307/2373926
  4. E. S. Golod, A note on perfect ideals, from the collection "Algebra" (A. I. Kostrikin, Ed), Moscow State Univ. Publishing House (1980), 37-39
  5. O.-J. Kang and H. J. Ko, The structure theorem for Complete Intersections of grade 4, Algebra. Collo. 12 (2005), no. 2, 181-197 https://doi.org/10.1142/S1005386705000179
  6. O.-J. Kang, Structure theorem for perfect ideals of grade g, Comm. Korean. Math. Soc. 21 (2006), no 4, 613-630 https://doi.org/10.4134/CKMS.2006.21.4.613
  7. C. Peskine and L. Szpiro, Liaison des varietes algebriques, Invent. Math. 26 (1974), 271-302 https://doi.org/10.1007/BF01425554
  8. R. Sanchez, A structure theorem for type 3, grade 3 perfect ideals, J. Algebra 123 (1989), 263-288 https://doi.org/10.1016/0021-8693(89)90047-1
  9. L. Burch, On ideals of finite homological dimension in local rings, Proc. Cambridge Philos. Soc 64 (1968), 941-948 https://doi.org/10.1017/S0305004100043620
  10. A. Kustin and M. Miller, Structure theory for a class of grade four Gorenstein ideals, Trans. Amer. Math. Soc. 270 (1982), 287-307 https://doi.org/10.2307/1999773

Cited by

  1. ON A CLASS OF GORENSTEIN IDEALS OF GRADE FOUR vol.36, pp.3, 2014, https://doi.org/10.5831/HMJ.2014.36.3.605
  2. The Structure for Some Classes of Grade Three Perfect Ideals vol.39, pp.9, 2011, https://doi.org/10.1080/00927872.2010.512586
  3. PERFECT IDEALS OF GRADE THREE DEFINED BY SKEW-SYMMETRIZABLE MATRICES vol.49, pp.4, 2012, https://doi.org/10.4134/BKMS.2012.49.4.715